| Catalog Number |
DWB945 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Joint Dislocation (2374); Subluxation (4525)
| Date of Event |
09/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between april 2012 ¿ may 2022.During the review of the report, it was identified that on (b)(6) 2020 a patient required revision surgery due to infection|dislocation/subluxation, which was not previously reported to the manufacturer.Revision procedure type: debridement and implant retention (dair).